Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Guest TylerD

Lol man i dont know if your just trying to be a smart ass or if you are serious. But if you are serious then yes BP does cause dryness ALOT!!!! Ill say that again ALOT!!! My face right now is so dry i havnt used moisturizer but im going ttoo start. If you are using bp u should deffinitely be using moisturizer man. FOOOOR SURE remember that lol. Other wise like 2 months into the regimen your skin is just going to fall off lol good luck bro peace.

Link to comment
Share on other sites

Dryness is normal and to be expected for the first few weeks. Just make sure to start slowly with the amount of bp you are using. The dryness should subside in the next couple of weeks. Eucerin Skin Renewal moisturizer is the best at preventing scaliness/flakiness and I highly recommend you switch to it after a couple of weeks on the regimen as well.

Link to comment
Share on other sites

This is the first post I have ever put on any message board, anywhere! I am a 35-year-old woman who has had moderate acne for about four years, since going off the pill. I'm still curious about the hormones involved, but in the meanwhile Dan's regimen is the only thing that has worked on the acne. However, for me no moisturizer was enough to prevent the dryness and redness the BP gel caused. After a few months of trying less, ramping up to it, etc, here's what finally worked for me. Leaving it on, morning and evening, for as long as is convenient (1/2 hour to 2 hours), then rinsing it off and putting on that fab Eucerin. Rinsing off the BP may not be QUITE as effective as leaving it on 24/7, but for me it is a nice compromise between treating the acne and not completely ravaging my skin.

If I see someone with acne, I have a hard time not going up to them and giving them the address to the website!

Thanks Dan..

Link to comment
Share on other sites

Guest virgo

I'm using Benza-Clin at the moment and it does dry out your skin, but I put lotion on after putting on the Benza-Clin so my skin is fine. The only thing I'm worried about is the lotion reducing the effectiveness of my prescription...

Link to comment
Share on other sites

you're supposed to be comfortably dry when treating your acne with medications. It will ensure that you get the most out of your treatment.

Smothering you're skin with stupid moisturizers just clogs your pores and takes away from the benefit of BP or whatever you use.

~Poi

Link to comment
Share on other sites

Gesiting, nice to see another "mature" woman on the board with me! The regimen works for me as well!

Randy005, if you haven't gotten yourself a moisturizer, get on as soon as you can. Dan has a list of products he recommends to use with the regimen, check out the moisturizers and see if you can find one. This should make a big difference in the dryness. Good luck to you!

Link to comment
Share on other sites

I am still very dry if I dont moisturize, and even a little when I do sometimes, and I've been using BP for 9 months now. Some people just dont adjust to it as well as others, my brother uses the exact same Bp as me and he doesnt even need to moisturize as his skin just does not dry out from it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×